# SDR CALA2011020400065

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 53,549 hours, 14,272 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299C
- Part serial: A6566
- Condition: Failed
- Location: Le Slat
- Part time: 53,549 hours, 14,272 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GW 190,000 REF SPD 160KTS AT FLAPS 1.EICAS MSG L/E SLAT DISAGREE AND LEADING EDGE LIGHT ILLUM.ACCOMPLISHED QRH WHICH LED TO LEADING EDGE ASSYMETRY CHECKLIST.  T/S PER FIM TASK 27-51-00/101 FIG 104 WHICH LED TO OVERLOAD TRIP ON NR 8 SLAT.  REMOVED AND REPLACED NR 8 SLAT ROTARY ACTUATOR IAW A MM 27-81-18-024-001.  OPERATED SYSTEM SEVERAL TIMES PER ABOVE REF WITH NO FURTHER FAULTS FOUND.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1450647  S/N OFF 06566 ACTUATOR, LE SL  OFF 19-2781-9-0001 6566 ON 19-2781-9-0001 5487.
